{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2022,4,3]],"date-time":"2022-04-03T01:54:50Z","timestamp":1648950890930},"reference-count":12,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"3","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2014,3]]},"DOI":"10.1097\/cnd.0000000000000027","type":"journal-article","created":{"date-parts":[[2014,2,17]],"date-time":"2014-02-17T09:09:01Z","timestamp":1392628141000},"page":"87-88","source":"Crossref","is-referenced-by-count":2,"title":["Acute Atraumatic Pluriradiculopathy After Heroin Consumption"],"prefix":"10.1097","volume":"15","author":[{"given":"Miguel \u00c1ngel","family":"Rubio","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alba","family":"Le\u00f3n","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Ant\u00eda","family":"Moreira","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Irene","family":"Navalpotro","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elena","family":"Mui\u00f1o","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Elvira","family":"Munteis","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jordi","family":"Pascual-Calvet","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Jaume","family":"Roquer","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"276","reference":[{"issue":"suppl 1","key":"R1-1-20210126","first-page":"155","article-title":". Non-infective neurologic complications associated to heroin use in Spanish.","volume":"52","author":"Pascual Calvet","year":"1989","journal-title":"Arch Neurobiol (Madr)"},{"key":"R2-1-20210126","first-page":"1223","article-title":". Rhabdomyolysis, acute kidney injury and transverse myelitis due to naive heroin exposure.","volume":"22","author":"Gupta","year":"2011","journal-title":"Saudi J Kidney Dis Transpl"},{"key":"R3-1-20210126","doi-asserted-by":"crossref","first-page":"1517","DOI":"10.1016\/S0140-6736(73)91863-1","article-title":". Heroin neuropathy.","volume":"1","author":"Amnueilaph","year":"1973","journal-title":"Lancet"},{"key":"R4-1-20210126","doi-asserted-by":"crossref","first-page":"153","DOI":"10.1080\/15563650701639071","article-title":". Unusual complications of heroin abuse: transverse myelitis, rhabdomyolysis, compartment syndrome, and ARF.","volume":"46","author":"Sahni","year":"2008","journal-title":"Clin Toxicol (Phila)"},{"key":"R5-1-20210126","first-page":"559","article-title":"Dorsal ulnar sensory neuropathy in a heroin abuser.","volume":"18","author":"Sheehan","year":"1995","journal-title":"Muscle Nerve"},{"key":"R6-1-20210126","doi-asserted-by":"crossref","first-page":"209","DOI":"10.1136\/emj.10.3.209","article-title":"Atraumatic brachial plexopathy following intravenous heroin use.","volume":"10","author":"Evans","year":"1993","journal-title":"Arch Emerg Med"},{"key":"R7-1-20210126","first-page":"84","article-title":". Rhabdomyolysis and lumbosacral plexopathy in intravenous drug addict: report of a case in Spanish.","volume":"13","author":"Diaz Guzman","year":"1996","journal-title":"An Med Interna"},{"key":"R8-1-20210126","doi-asserted-by":"crossref","first-page":"304","DOI":"10.1111\/j.1529-8027.2006.00102.x","article-title":". Acute heroin-related neuropathy.","volume":"11","author":"Dabby","year":"2006","journal-title":"J Peripher Nerv Syst"},{"key":"R9-1-20210126","doi-asserted-by":"crossref","first-page":"595","DOI":"10.1046\/j.1468-1331.2000.00045.x","article-title":"Neurological complications of drug abuse: pathophysiological mechanisms.","volume":"7","author":"Neiman","year":"2000","journal-title":"Eur J Neurol"},{"key":"R10-1-20210126","doi-asserted-by":"crossref","first-page":"221","DOI":"10.4088\/PCC.v06n0509","article-title":". A case of rhabdomyolysis after intravenous heroin use.","volume":"6","author":"Madhusoodanan","year":"2004","journal-title":"Prim Care Companion J Clin Psychiatry"},{"key":"R11-1-20210126","doi-asserted-by":"crossref","first-page":"496","DOI":"10.1093\/bja\/83.3.496","article-title":". Unusual consequences of heroin overdose: rhabdomyolysis, acute renal failure, paraplegia and hypercalcaemia.","volume":"83","author":"Kumar","year":"1999","journal-title":"Br J Anaesth"},{"key":"R12-1-20210126","doi-asserted-by":"crossref","first-page":"206","DOI":"10.1097\/00008480-200404000-00017","article-title":"Drug-induced rhabdomyolysis.","volume":"16","author":"Coco","year":"2004","journal-title":"Curr Opin Pediatr"}],"container-title":["Journal of Clinical Neuromuscular Disease"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.lww.com\/10.1097\/CND.0000000000000027","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2021,5,24]],"date-time":"2021-05-24T20:24:41Z","timestamp":1621887881000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.lww.com\/00131402-201403000-00001"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,3]]},"references-count":12,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2014]]}},"URL":"https:\/\/doi.org\/10.1097\/cnd.0000000000000027","relation":{},"ISSN":["1522-0443"],"issn-type":[{"value":"1522-0443","type":"print"}],"subject":[],"published":{"date-parts":[[2014,3]]}}}